Alert archive / California / Frost Advisories in 2016

Frost Advisory 4, NWS Los Angeles, CA

February 1, 2016

NWS Los Angeles, CA issued this frost advisory at Feb 1, 2016, 9:07 PM PST. It took effect at Feb 2, 2016, 2:00 AM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2016, 9:07 PM PST (05:07 UTC)
In effect from
Feb 2, 2016, 2:00 AM PST
Expired
Feb 2, 2016, 9:00 AM PST
In force
7 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

076 
WWUS76 KLOX 020507
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
907 PM PST MON FEB 1 2016

CAZ040-021315-
/O.EXP.KLOX.WI.Y.0009.000000T0000Z-160202T0500Z/
/O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/
VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO
907 PM PST MON FEB 1 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST
TUESDAY.

* WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL
  GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35
  DEGREES EARLY TUESDAY MORNING.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ547-021315-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
/O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
907 PM PST MON FEB 1 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST
TUESDAY. 

* WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL
  GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35
  DEGREES EARLY TUESDAY MORNING.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ044-045-021315-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
/O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK
907 PM PST MON FEB 1 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST
TUESDAY. 

* WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL
  GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35
  DEGREES EARLY TUESDAY MORNING...EXCEPT THE UPPER 20S IN THE OJAI
  VALLEY.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ034-035-021315-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
/O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
907 PM PST MON FEB 1 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST
TUESDAY. 

* WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING.

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35
  DEGREES EARLY TUESDAY MORNING.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ046-021315-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
/O.NEW.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
907 PM PST MON FEB 1 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST
TUESDAY. 

* WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL
  GUSTS TO 35 MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35
  DEGREES EARLY TUESDAY MORNING...EXCEPT THE UPPER 20S IN THE OJAI
  VALLEY.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ041-020615-
/O.EXP.KLOX.WI.Y.0009.000000T0000Z-160202T0500Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
907 PM PST MON FEB 1 2016

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35
MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

$$

CAZ039-020615-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
907 PM PST MON FEB 1 2016

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35
MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

$$

CAZ037-051-020615-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
SAN LUIS OBISPO COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...
BLACK MOUNTAIN
907 PM PST MON FEB 1 2016

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35
MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

$$

CAZ548-020615-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...PASADENA...SAN GABRIEL...POMONA
907 PM PST MON FEB 1 2016

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35
MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

$$

CAZ036-020615-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ
907 PM PST MON FEB 1 2016

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THIS EVENING. LOCAL GUSTS TO 35
MPH MAY STILL OCCUR THROUGHOUT TONIGHT.

$$

CAZ052>054-059-087-088-020615-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-160202T0500Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA AND SANTA BARBARA ISLANDS-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...
LANCASTER...PALMDALE...AVALON...SANTA CLARITA...NEWHALL...
VALENCIA
907 PM PST MON FEB 1 2016

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THIS EVENING. GUSTS TO 35 MPH MAY
STILL OCCUR THROUGHOUT TONIGHT.

$$

HALL
3 follow-up statements
121 
WWUS76 KLOX 020552
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
952 PM PST MON FEB 1 2016

CAZ034-035-040-044>046-547-021000-
/O.CON.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-VENTURA COUNTY COAST-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...VENTURA...OXNARD...CAMARILLO...SANTA PAULA...
FILLMORE...OJAI...PIRU...THOUSAND OAKS...SIMI VALLEY...MOORPARK...
NEWBURY PARK...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
952 PM PST MON FEB 1 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
TUESDAY...

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35 
  DEGREES EARLY TUESDAY MORNING. 

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

HALL
058 
WWUS76 KLOX 020903
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
103 AM PST TUE FEB 2 2016

CAZ034-035-040-044>046-547-021700-
/O.CON.KLOX.FR.Y.0004.160202T1000Z-160202T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-VENTURA COUNTY COAST-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...VENTURA...OXNARD...CAMARILLO...SANTA PAULA...
FILLMORE...OJAI...PIRU...THOUSAND OAKS...SIMI VALLEY...MOORPARK...
NEWBURY PARK...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
103 AM PST TUE FEB 2 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 32 AND 35
  DEGREES EARLY THIS MORNING.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

TH/ASR
908 
WWUS76 KLOX 021640
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
840 AM PST TUE FEB 2 2016



CAZ034-035-040-044>046-547-021745-
/O.EXP.KLOX.FR.Y.0004.000000T0000Z-160202T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-VENTURA COUNTY COAST-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...VENTURA...OXNARD...CAMARILLO...SANTA PAULA...
FILLMORE...OJAI...PIRU...THOUSAND OAKS...SIMI VALLEY...MOORPARK...
NEWBURY PARK...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
840 AM PST TUE FEB 2 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Feb 1, 4:00 PM PST, 5 hours 7 minutes earlier.

Area forecast discussion, Feb 1, 4:00 PM PST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
400 PM PST MON FEB 1 2016

UPDATED AVIATION SECTION

.SYNOPSIS...

GUSTY WINDS WILL CONTINUE BEHIND THE DEPARTING LOW PRESSURE SYSTEM
THROUGH MONDAY AFTERNOON FOR MOST AREAS AND INTO THE EVENING HOURS
IN THE HIGHER ELEVATIONS. SURFACE HIGH PRESSURE WILL TAKE HOLD OVER
THE CENTRAL ROCKIES PROVIDING FAIR SKIES AND A GRADUAL WARMING TREND
THROUGH EARLY NEXT WEEK.

&&

.SHORT TERM...(TDY-THU)

NORTHERLY FLOW STARTING TO WEAKEN AS THE UPPER LOW MOVES TO THE 4
CORNERS REGION AND WEAK RIDGING DEVELOPS ALONG THE WEST COAST.
WATER VAPOR IMAGERY SHOWS THE SUBSIDENCE ASSOCIATED WITH THE JET
HAS SHIFTED EAST NEAR THE AZ/MX BORDER. STILL, MODELS MAINTAIN AT
LEAST SOME GUSTY NORTH TO NORTHWEST FLOW ACROSS THE AREA THROUGH
TUESDAY MORNING. GRADIENTS SHIFT TO NORTHEAST TUESDAY MORNING BUT
WINDS ALOFT REMAIN MOSTLY FROM THE NORTH OR NORTHWEST. WILL KEEP
THE WIND ADVISORIES GOING THROUGH THIS EVENING AND LET THE NEXT
SHIFT LOOK AT THE OBS AND 00Z MODELS TO DECIDE WHETHER ADVISORIES
NEED FURTHER EXTENSIONS OVERNIGHT.

THE CURRENT AIR MASS IS STILL QUITE COLD AND IF WE DIDN'T HAVE THE
WIND WE'D SURELY HAVE SOME SIGNIFICANT FROST/FREEZE COVERAGE
OVERNIGHT. AS IT IS, THERE WILL PROBABLY STILL BE ENOUGH MIXING
OVERNIGHT TO KEEP MOST AREAS OUT OF TROUBLE. THE TYPICAL
EXCEPTIONS INCLUDE OJAI AND PARTS OF EASTERN VENTURA COUNTY AND
THE EXTREME WESTERN SAN FERNANDO VALLEY WHICH ARE MORE PROTECTED
FROM NORTH WINDS AND TEND TO DROP MORE THAN MOST OTHER AREAS. IT'S
A MARGINAL CASE AS IT IS AND HERE AGAIN WILL LET THE NEXT SHIFT
EVALUATE THE WIND SITUATION OVERNIGHT AND SEE IF ANY FROST/FREEZE
HEADLINES ARE NEEDED.

ON TUESDAY A SHORT WAVE WILL DROP INTO THE TROUGH WHICH BY THIS
TIME WILL HAVE SHIFTED INTO FAR EASTERN CALIFORNIA AND NEVADA.
THERE IS A WEAK LOW LVL FEATURE ASSOCIATED WITH THIS SHORT WAVE
THAT MOVES INTO SLO AND NRN SBA COUNTIES BY LATE MORNING TUESDAY
WITH SOME MOISTURE, BUT THERE IS TOO MUCH SUBSIDENCE ALOFT TO
ALLOW THIS TO GENERATE ANYTHING MORE THAN SOME CLOUDS AND PERHAPS
SOME SPRINKLES OR VERY LIGHT SHOWERS ACROSS NW SLO COUNTY.
ELSEWHERE, JUST PARTLY CLOUDY SKIES AND A VERY SLIGHT WARMING
TREND. STILL SOME BREEZY WINDS IN PLACES BUT MUCH LESS THAN TODAY.
THE EXITING TROUGH WILL LIKELY PROVIDE A BRIEF RESURGENCE IN NORTH
WINDS THROUGH THE SANTA YNEZ RANGE AND I5 CORRIDOR REGIONS,
POSSIBLY LOW END ADVISORY LEVEL.

QUIET WEATHER PATTERN WED/THU. BRIEF RIDGING WED WILL SHIFT EAST
ALLOWING A WEAK SHORT WAVE TROUGH TO SWING THROUGH THE AREA. LOTS
OF HIGH LEVEL CLOUDS EXPECTED BUT NOTHING MORE. THE SLOW CLIMB IN
DAYTIME TEMPERATURES TO CONTINUE WITH HIGHS GETTING BACK TO NORMAL
LEVELS BY THU.

.LONG TERM...(FRI-MON)

MODELS IN EXCELLENT AGREEMENT SHOWING A STRONG HIGH PRESSURE
RIDGE ESTABLISHING ITSELF OVER THE EASTERN PACIFIC PROVIDING
SEVERAL DAYS OF DRY AND WARM WEATHER. MODERATE OFFSHORE GRADIENTS
WILL GENERATE SOME LOCALLY GUSTY SANTA ANA WINDS THAT MAY BE
BORDERLINE ADVISORY LEVEL ACROSS LA/VENTURA COUNTIES. FORECAST
TEMPS CURRENTLY ARE PROBABLY A BIT ON THE CONSERVATIVE SIDE GIVEN
THE OFFSHORE FLOW AND STRONG RIDGE AND WE COULD VERY WELL SEE
HIGHS INTO THE LOW OR EVEN MID 80S BY SUNDAY OR MONDAY IN THE
WARMER AREAS IF CURRENT MODELS ARE ACCURATE.

&&

.AVIATION...02/0000Z.

VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD...EXCEPT FOR A
CHANCE OF MVFR CONDITIONS AFTER 18Z FOR TERMINALS NORTH OF POINT
CONCEPTION. THERE IS A CHANCE OF MODERATE LOW-LEVEL WIND SHEAR
THROUGH 04Z THIS EVENING AT ALL TERMINALS SOUTH OF POINT CONCEPTION.

KLAX AND KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD.
THERE IS A 30 PERCENT CHANCE OF MODERATE LOW-LEVEL WIND SHEAR
THROUGH 04Z THIS EVENING.

&&

.MARINE...01/900 AM.

GALE FORCE WINDS CONTINUE ACROSS ALL THE WATERS TODAY WITH
CONDITIONS STARTING TO IMPROVE TONIGHT. THERE IS STILL A THREAT OF
VERY ROUGH SEAS WITH SHORT PERIOD WIND DRIVEN SEAS THROUGH TODAY.

&&

.BEACHES...01/900 AM.

HIGH SURF ADVISORY CONDITIONS WILL CONTINUE ALONG THE CENTRAL COAST
THROUGH TONIGHT. ALONG THE COASTS OF VENTURA AND LOS ANGELES COUNTY
HIGH SURF CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE
DIMINISHING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY AND GALE WARNING (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).

&&

PUBLIC...MW
AVIATION...HALL
MARINE...SWEET
SYNOPSIS...THORNTON

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 1, 6:00 AM PST, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST MON FEB 1 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-021400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST MON FEB 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

SNOW WILL CREATE DRIVING HAZARDS ACROSS THE GRAPEVINE. WINDS WILL
MAKE TRAVEL DIFFICULT ACROSS THE FORECAST AREA AND COULD BLOW DOWN
TREES AND POWER LINES. LARGE AND STEEP SEAS AS WELL AS GALE FORCE
WINDS WILL CREATE A VERY HAZARDOUS ENVIRONMENT FOR ALL BOATERS.
BEACH GOERS WILL FACE HAZARDOUSLY LARGE SURF AT ALL AREA BEACHES.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

BEACH GOERS WILL FACE HAZARDOUSLY LARGE SURF AT ALL AREA BEACHES.
WINDS WILL CREATE LOCAL DRIVING HAZARDS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

In the hours before

Local storm report, Feb 1, 4:14 PM PST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
414 PM PST MON FEB 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 AM     NON-TSTM WND GST 6 SSW CASTAIC LAKE      34.57N 118.74W
02/01/2016  M76 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION WHITAKER PEAK /WTPC1/

1250 AM     NON-TSTM WND GST 3 NW AVALON             33.37N 118.38W
02/01/2016  M76 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION WHITLEYS PEAK CATALINA
            ISLAND /CIWP/

1113 PM     NON-TSTM WND GST 31 W TWO HARBORS        33.49N 119.03W
01/31/2016  M75 MPH          SANTA BARBARA      CA   MESONET

            MESONET STATION SANTA BARBARA ISLAND /SBIC1/

0450 PM     NON-TSTM WND GST 2 WNW AVALON            33.35N 118.35W
01/31/2016  M74 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION DAKIN PEAK CATALINA ISLAND
            /CIDP/

0353 AM     NON-TSTM WND GST 8 ESE CASTAIC LAKE      34.60N 118.58W
02/01/2016  M72 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION WARM SPRINGS /WMSC1/

0113 AM     NON-TSTM WND GST 33 S REFUGIO STATE BEAC 33.98N 120.08W
02/01/2016  M72 MPH          SANTA BARBARA      CA   MESONET

            MESONET STATION SANTA ROSA ISLAND /SRIC1/

0526 AM     NON-TSTM WND GST 6 NE PYRAMID LAKE       34.74N 118.72W
02/01/2016  M71 MPH          LOS ANGELES        CA   ASOS

            ASOS STATION SANDBERG /SDB/

0424 AM     NON-TSTM WND GST 7 NNE OJAI              34.54N 119.18W
02/01/2016  M67 MPH          VENTURA            CA   MESONET

            MESONET STATION ROSE VALLEY /ROVC1/

0555 AM     NON-TSTM WND GST 5 NNE SAN FERNANDO      34.35N 118.42W
02/01/2016  M67 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION CAMP NINE /CNIC1/

1257 PM     NON-TSTM WND GST 2 N SANTA CLARITA       34.44N 118.51W
02/01/2016  M66 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION SAUGUS /SAUC1/

0656 AM     NON-TSTM WND GST 13 W LANCASTER          34.73N 118.39W
02/01/2016  M66 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION POPPY PARK /PPPC1/

0408 AM     NON-TSTM WND GST 27 WSW PORT HUENEME     34.00N 119.63W
02/01/2016  M65 MPH          SANTA BARBARA      CA   MESONET

            MESONET STATION SANTA CRUZ ISLAND CENTRAL
            /XCRZ/

0440 PM     NON-TSTM WND GST 3 NW TWO HARBORS        33.47N 118.55W
01/31/2016  M64 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION PARSONS LANDING PK CATALINA
            ISLAND /PLAND/

1100 PM     NON-TSTM WND GST 1 WNW POINT ARGUELLO    34.58N 120.65W
01/31/2016  M63 MPH          PZZ673             CA   BUOY

            BUOY STATION POINT ARGUELLO CMAN /PTGC1/

1110 PM     NON-TSTM WND GST 12 SE POINT ARGUELLO    34.45N 120.47W
01/31/2016  M62 MPH          SANTA BARBARA      CA   MESONET

            MESONET STATION PT. CONCEPTION LIGHTHOUSE
            /XCPT/

0122 AM     NON-TSTM WND GST 56 WSW TWO HARBORS      33.25N 119.45W
02/01/2016  M62 MPH          PZZ676             CA   ASOS

            ASOS STATION SAN NICOLAS ISLAND /NSI/

0434 AM     NON-TSTM WND GST 4 NNW LANCASTER         34.74N 118.21W
02/01/2016  M60 MPH          LOS ANGELES        CA   ASOS

            ASOS STATION LANCASTER FOX FIELD /WJF/

0424 PM     NON-TSTM WND GST 2 NNE SANTA BARBARA     34.46N 119.71W
01/31/2016  M60 MPH          SANTA BARBARA      CA   MESONET

            MESONET STATION SANTA BARBARA BOTANIC GARDEN
            /SBVC1/

0505 PM     NON-TSTM WND GST 2 SSE LONG BEACH        33.76N 118.15W
01/31/2016  M57 MPH          PZZ655             CA   MESONET

            MESONET STATION BELMONT SHORE PIER /XBEL/

&&

NWS LOS ANGELES/OXNARD CA
IRIS SYSTEM
Local storm report, Feb 1, 8:21 PM PST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
821 PM PST MON FEB 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     1 N SANTA BARBARA       34.45N 119.72W
01/31/2016                   SANTA BARBARA      CA   FIRE DEPT/RESCUE

            POWER LINES DOWN ON THE 2800 BLOCK OF BEN LOMOND DR.

0305 PM     NON-TSTM WND DMG 2 SW GOLETA             34.41N 119.85W
01/31/2016                   SANTA BARBARA      CA   FIRE DEPT/RESCUE

            POWER LINES DOWN ON THE 6500 BLOCK OF EL NIDO LN IN ISLA
            VISTA.

0330 PM     NON-TSTM WND DMG 2 WSW MISSION CANYON    34.44N 119.75W
01/31/2016                   SANTA BARBARA      CA   BROADCAST MEDIA

            150 FOOT TALL TREE DOWNED IN THE SANTA BARBARA AREA.

0730 PM     NON-TSTM WND DMG 2 WNW VENTURA           34.28N 119.29W
01/31/2016                   VENTURA            CA   BROADCAST MEDIA

            TREE DOWNED ON THE 700 BLOCK OF MAIN ST IN VENTURA. TREE
            FELL ONTO BUSINESS.

0913 AM     NON-TSTM WND DMG 3 NE LOS ANGELES        34.07N 118.26W
02/01/2016                   LOS ANGELES        CA   BROADCAST MEDIA

            TREE DOWN NEAR WEST TEMPLE AND GLENDALE BLVD.

1016 AM     NON-TSTM WND DMG 4 NNW LOS ANGELES       34.09N 118.33W
02/01/2016                   LOS ANGELES        CA   BROADCAST MEDIA

            LARGE TREE DOWN BLOCKING ROADWAY NEAR SANTA MONICA BLVD
            AND WILCOX PLACE.

1054 AM     NON-TSTM WND DMG 3 SSW BURBANK           34.15N 118.35W
02/01/2016                   LOS ANGELES        CA   BROADCAST MEDIA

            *** 1 INJ *** LARGE TREE DOWNED BY WINDS NEAR CLYBOURN
            AVE AND SARAH ST. TREE FELL ON PERSON CAUSING INJURIES.

1159 AM     NON-TSTM WND DMG 3 NE SANTA MONICA       34.04N 118.46W
02/01/2016                   LOS ANGELES        CA   BROADCAST MEDIA

            TREE LANDED ON CAR NEAR AMHERST AND IDAHO IN WEST LOS
            ANGELES.

&&

HALL

Nearby

Frost Advisories in California, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.